MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ AA RM PMA; KNEE PROTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ AA RM PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D-10 oxf twin-peg cmntd fem sm pma item# 161468, lot# 514930, oxf anat brg rt sm size 3 pma item# 159568 ,lot# 459490.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was revised from an oxford partial knee to a vanguard total knee do to tibial tray loosening approximately eight (8) years after initial surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.Radiographs were provided and reviewed by a radiologist: significant findings include loosening noted along the medial and anterior portion of the tibial tray as evidenced by periprosthetic lucencies, difficult to exclude subsidence.The femoral hardware component appears intact.Bones otherwise appear intact and normal.No obvious soft tissue abnormality.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI TIB TRAY SZ AA RM PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16476617
Report Number3002806535-2023-00055
Device Sequence Number17954405
Product Code NRA
UDI-Device Identifier05019279783144
UDI-Public(01)05019279783144(17)240125(10)854360
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2024
Device Model NumberN/A
Device Catalogue Number159532
Device Lot Number854360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexFemale